# SDR SWIA202163328

- Difficulty date: October 5, 2021
- Submitted: December 30, 2021
- Operation: Air carrier
- Aircraft: N471CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7655
- Aircraft time: 45,058 hours, 39,328 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: None
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WOMG OUT BOARD FLAP, FLAP BOX AT WS178.00 AFT INBOARD MOUNT BOLT AND BUSHING GOUGED NEEDS TO BE REPLACED   (C CHECK RO 12/28/2021)   REMOVED AND INSTALLED NEW SERVICABLE IB MOUNT BOLT AND BUSHING ON RH WING OB FLAP HINGE BOX AT WS 178 IAW CRJ 200 AMM 57-21-35-000/400-801. REFERENCE CONTINUATION CARD FOR WORK PERFORMED.
